# SDR CALA2017012000142

- Difficulty date: January 20, 2017
- Submitted: January 21, 2017
- Operation: Air carrier
- Aircraft: N15751
- Make and model: Boeing 737-7
- Aircraft serial: 29047
- Aircraft time: 55,605 hours, 22,349 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71701100
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS ASSOCIATED WITH BATTERY PACK M1674 WILL NOT STAY ILLUMINATED. REMOVED AND REPLACED BATTERY PACK AT M1674 IAW AMM 33-51-06-960-805. OPS CHECK GOOD IAW AMM 33-51-06-960-805 MFR PN D717-01-100 STA 952 WL-290 BL-L014.
